# SDR ASOA2012090502165

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 20,420 hours, 14,273 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT PLACARD ON THE RT SIDE OF GALLEY EMERGENCY EXIT DOOR IS MISSING  INSTALLED PHOTOLUMINECENT PLACARD ON GALLEY SERVICE DOOR IAW AMM 11-30-00.
